Fentanyl Recovery & Prescription Drug Addiction Recovery Program

An effective fentanyl rehab and prescription opioid addiction recovery program.

Fentanyl and other synthetic opioids are the leading cause of death for Americans under the age of 50.

Fentanyl’s potency makes it attractive to drug traffickers who can smuggle in many doses in a small package, and deadly to users because a dose the size of a grain of sand can cause an overdose. But fentanyl recovery is possible. 

At John Volken Academy, we want to do our part in the fentanyl crisis by helping those addicted to fentanyl to get the treatment they need to live happy, healthy and sober lives. Read one JVA student’s story about How I Got Addicted to Fentanyl and Didn’t Even Know.

How do you know if you or a loved one are addicted to fentanyl? Read the FAQ’s related to fentanyl and prescription opioid addiction below.

What Are The Symptoms & Signs of Fentanyl Addiction?

Similar to other opioids like heroin, Fentanyl binds to dopamine receptors in the brain, causing an intense sense of relaxation and euphoria. However, these feelings come at a great risk of death, especially when a single pin-head sized grain of fentanyl can cause an overdose.

Symptoms & signs fentanyl use include:

  • While after taking fentanyl someone may experience euphoria they then often feel depressed and confused
  • Slowed heart rate and breathing
  • Weakness and trouble walking
  • Stiffness of muscles
  • Dizziness
  • Fainting
  • Shaking
  • Slurred speech
  • Drowsiness
  • Nausea and vomiting
  • Itching and scratching
  • Pupils the size of a pinpoint
  • Hallucinations

A Holistic Approach to Fentanyl & Prescription Opioid Drug Addiction Recovery

The John Volken Academy ensures that every graduate achieves all four essential elements of Fentanyl Addiction Recovery and is set up for lasting sobriety:

Learn more about our Therapeutic Community approach to fentanyl addiction recovery and learn how to maintain lasting sobriety. Ready to begin fentanyl rehab? Scroll down for our phone number or to fill out a contact form. 

 

At John Volken Academy I gained more than just sobriety.
I became a leader.

One-Time Intake Fee. That’s it.
The program is free.

No Monthly Fees! The John Volken Academy is sponsored by private charitable foundations, friends of the Academy, supporting businesses and government.

There is a one-time intake fee for the program, after that the program is free.

Call 1-855-592-3001 – let’s talk and see how we can help you or your loved one. Or scroll down to fill out a contact form that goes directly to our inbox.

Let’s Talk

Contact Us

Fill out the form below.
Let’s talk and see how we can help you or your loved one.

Your Name (required)

Your Email (required)

Subject

Your Message

Country

How did you hear about us?
FacebookTwitterWord of MouthPrint AdEventOther

FENTANYL & PRESCRIPTION OPIOID FAQs

What is fentanyl?

Fentanyl is a synthetic opioid analgesic used to help individuals with chronic pain. Fentanyl is 50 to 100 times stronger than morphine which has lead to an increase in the number of overdose incidences with this substance.

In recent years, drugs like cocaine, heroin, morphine and others have started being laced with fentanyl to amplify their effects. Without an easy way of knowing whether other drugs have been mixed with fentanyl, individuals are at risk of becoming addicted or overdosing.

What is the fentanyl crisis?

On April 2016, British Columbia’s provincial health officials declared a public health emergency in response to the surge of overdoses and deaths from illicit drugs. In the latest BC Coroner’s Service release which includes data from January 1, 2012, to March 31, 2018, shows that the number of overdose deaths with fentanyl detected has drastically increased from 4% in 2012 to 84% in 2017. In March 2018, there have been 129 illicit drug deaths with fentanyl detected. This is a 10% increase from fentanyl-related deaths that occurred in 2017.

To combat the fentanyl crisis across British Columbia, the Take Home Naloxone Program allows individuals to obtain Naloxone kits free of charge from registered pharmacies. Naloxone is a medication that should be injected immediately to reverse the overdose symptoms from opioids.

Fentanyl Withdrawal Symptoms

Withdrawal from Opioids happens after 12-30 hours after taking the last dose of fentanyl, depending on the method of consumption, and can last up to 72 hours or more.

Withdrawal symptoms from opioids such as fentanyl include:

  • Sweating
  • Runny nose
  • Watery eyes
  • Coughing
  • Chills, fever, or goosebumps
  • Excessive yawning
  • Exhaustion and fatigue
  • Cognitive issues, difficulty focusing, or memory problems
  • Restlessness and anxiety
  • Trouble sleeping, up to insomnia
  • Physical weakness
  • Muscle aches or bone pain
  • Abdominal cramps
  • Diarrhea
  • Nausea or vomiting
  • Irritation or mood swings
  • Cravings or obsession about the substance

What can I do if I think someone is overdosing on fentanyl?

First off – call 911 or emergency respondents in your area right away. Any kind of opioid overdose, including fentanyl, can result in respiratory arrest with just the right dose.

If there is any Naloxone available near the overdose site, use immediately to counteract the symptoms of the overdose.

Don’t hesitate to give us a call to chat about how we can help you or your loved one.

Let’s Talk